Alert archive / Illinois / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 102, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 17, 2022, 5:07 AM CDT for Madison County, Monroe County, Saint Clair County, Illinois; Franklin County, Jefferson County, Saint Louis County, Missouri. It was in force for 68 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2022, 5:07 AM CDT (10:07 UTC)
- Expired
- Jun 17, 2022, 6:15 AM CDT
- In force
- 68 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, Franklin County, MO, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 44 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:07 AM CDT | TSTM WND DMG | 4 Se Washington, MO | TREE LIMBS DOWN. |
| Jun 17, 5:10 AM CDT | TSTM WND DMG | 1 Ne Pacific, MO | LARGE TREE LIMB DOWN VIA FACEBOOK. |
| Jun 17, 5:10 AM CDT | TSTM WND DMG | 4 Sse Sunset Hills, MO | LARGE LIMB DOWN. REPORT VIA FACEBOOK. |
| Jun 17, 5:12 AM CDT | TSTM WND DMG | Lemay, MO | LARGE TREE DOWN OVER ROADWAY IN LEMAY. REPORT VIA FACEBOOK. |
| Jun 17, 5:15 AM CDT | TSTM WND GST 62 | 1 Sse Sauget, IL | AT KCPS, ST. LOUIS DOWNTOWN AIRPORT. |
| Jun 17, 5:16 AM CDT | TSTM WND DMG | 1 Ne Cedar Hill, MO | LARGE LIMB DOWN ON A FENCE IN CEDAR HILL. REPORT VIA FACEBOOK. |
| Jun 17, 5:16 AM CDT | TSTM WND DMG | Fairview Heights, IL | LARGE TREE ON CAR. REPORT VIA FACEBOOK. |
| Jun 17, 5:17 AM CDT | TSTM WND DMG | 1 Sse Centreville, IL | LARGE TREES DOWN NEAR LADY OF THE SNOW SHRINE. REPORT VIA FACEBOOK. |
| Jun 17, 5:19 AM CDT | TSTM WND DMG | 2 Nne Edwardsville, IL | TWO LARGE TREES DOWN IN RURAL EDWARDSVILLE. REPORT VIA FACEBOOK. |
| Jun 17, 5:20 AM CDT | TSTM WND DMG | 1 Sse Centreville, IL | TREES REPORTED DOWN NEAR BELLEVILLE VIA FACEBOOK. |
| Jun 17, 5:20 AM CDT | TSTM WND DMG | 1 Ssw House Springs, MO | LARGE TREE LIMBS DOWN BLOCKING ROAD VIA FACEBOOK. |
| Jun 17, 5:20 AM CDT | TSTM WND DMG | 1 Wnw Kimmswick, MO | DAMAGE TO A LARGE TENT VIA FACEBOOK. |
| Jun 17, 5:20 AM CDT | TSTM WND DMG | Oakville, MO | LARGE TREE SNAPPED IN OAKVILLE. REPORT VIA FACEBOOK. |
| Jun 17, 5:23 AM CDT | TSTM WND DMG | 2 Se Belleville, IL | SHINGLE DAMAGE TO THE ROOF OF A HOME. REPORT VIA FACEBOOK. |
| Jun 17, 5:30 AM CDT | TSTM WND DMG | O'Fallon, IL | LARGE BRANCH ON TOP OF HOME VIA FACEBOOK. |
| Jun 17, 5:30 AM CDT | TSTM WND DMG | Saint Jacob, IL | LARGE LIMBS DOWN ACROSS TOWN. REPORT VIA FACEBOOK. |
| Jun 17, 5:31 AM CDT | TSTM WND GST 60 | 2 Sse Marine, IL | SPOTTER ESTIMATED 60 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2224 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
267
WUUS53 KLSX 171007
SVRLSX
ILC119-133-163-MOC071-099-189-171115-
/O.NEW.KLSX.SV.W.0102.220617T1007Z-220617T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
507 AM CDT Fri Jun 17 2022
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Monroe County in southwestern Illinois...
Southern Madison County in southwestern Illinois...
St. Clair County in southwestern Illinois...
Northern Jefferson County in east central Missouri...
East central Franklin County in east central Missouri...
Southwestern St. Louis County in east central Missouri...
* Until 615 AM CDT.
* At 507 AM CDT, severe thunderstorms were located along a line
extending from near South Roxana to St. Louis to Pacific, moving
east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Granite City, Cahokia, Pontoon Beach, Dupo, Madison, Venice,
Cahokia Parks Airport, Lemay, Brooklyn and East Carondelet around
515 AM CDT.
Edwardsville, Maryville, Centreville, Fairmont City and Alorton
around 520 AM CDT.
East St. Louis, Glen Carbon, Troy and Washington Park around 525
AM CDT.
Other locations in the path of these severe thunderstorms include
Collinsville, Fairview Heights, Caseyville, High Ridge, Belleville,
Swansea, Shiloh, Fenton, Murphy, Antonia, St. Jacob, Marine,
O'Fallon, Arnold, Barnhart, Highland, Lebanon, Lakeshire, Scott AFB,
Green Park, Imperial, Sappington, Concord, Oakville, Mehlville, St.
George, Valmeyer, Bella Villa and Fountain.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois near exit 23.
Interstate 64 in Illinois between exits 9 and 27.
Interstate 44 in Missouri between exits 251 and 277.
Interstate 55 in Missouri between exits 178 and 191.
This also includes Route 66 State Park, Castlewood State Park,
Mastodon Historic Site, Sandy Creek Covered Bridge Historic Site,
Gov. Dunklin's Grave Historic Site, Robertsville State Park, and
Horseshoe Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in St Louis.
&&
LAT...LON 3865 8971 3822 8970 3826 9060 3850 9100
3859 9078 3862 9075 3857 9061 3857 9033
3853 9026 3863 9018 3870 9021 3886 8987
3886 8960 3866 8959
TIME...MOT...LOC 1007Z 274DEG 32KT 3879 9009 3863 9026 3846 9077
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin4 follow-up statements
854
WWUS53 KLSX 171036
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
536 AM CDT Fri Jun 17 2022
MOC071-189-171046-
/O.CAN.KLSX.SV.W.0102.000000T0000Z-220617T1115Z/
Franklin MO-St. Louis MO-
536 AM CDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN AND
SOUTHWESTERN ST. LOUIS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and southwestern Illinois...and east central Missouri.
LAT...LON 3865 8971 3822 8970 3826 9060 3835 9075
3841 9067 3842 9059 3838 9042 3840 9021
3860 9006 3869 9005 3886 8987 3886 8960
3866 8959
TIME...MOT...LOC 1036Z 274DEG 32KT 3877 8977 3861 8994 3844 9045
$$
ILC119-133-163-MOC099-171115-
/O.CON.KLSX.SV.W.0102.000000T0000Z-220617T1115Z/
Monroe IL-Madison IL-St. Clair IL-Jefferson MO-
536 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR CENTRAL MONROE...SOUTHEASTERN MADISON...ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS AND NORTHERN JEFFERSON COUNTIES IN EAST CENTRAL
MISSOURI...
At 536 AM CDT, severe thunderstorms were located along a line
extending from Marine to O'Fallon to near Murphy, moving east at 35
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Belleville, O'Fallon, Fairview Heights, Swansea, Shiloh, Troy,
Caseyville, St. Jacob, Marine, Highland, Lebanon, Scott AFB,
Valmeyer, Fountain, Columbia, New Baden, Waterloo, Millstadt,
Smithton and Freeburg.
This also includes Mastodon Historic Site, Sandy Creek Covered Bridge
Historic Site, and Gov. Dunklin's Grave Historic Site.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois near exit 23.
Interstate 64 in Illinois between exits 9 and 27.
Interstate 55 in Missouri between exits 178 and 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3865 8971 3822 8970 3826 9060 3835 9075
3841 9067 3842 9059 3838 9042 3840 9021
3860 9006 3869 9005 3886 8987 3886 8960
3866 8959
TIME...MOT...LOC 1036Z 274DEG 32KT 3877 8977 3861 8994 3844 9045
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin464
WWUS53 KLSX 171048
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
548 AM CDT Fri Jun 17 2022
ILC119-171058-
/O.CAN.KLSX.SV.W.0102.000000T0000Z-220617T1115Z/
Madison IL-
548 AM CDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and southwestern Illinois.
LAT...LON 3826 9060 3831 9069 3834 9064 3837 9014
3852 8993 3866 8979 3865 8971 3822 8970
TIME...MOT...LOC 1048Z 274DEG 32KT 3876 8964 3860 8981 3843 9032
$$
ILC133-163-MOC099-171115-
/O.CON.KLSX.SV.W.0102.000000T0000Z-220617T1115Z/
Monroe IL-St. Clair IL-Jefferson MO-
548 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR CENTRAL MONROE...ST. CLAIR AND CENTRAL JEFFERSON COUNTIES...
At 548 AM CDT, severe thunderstorms were located along a line
extending from near Highland to Lebanon to Oakville, moving east at
35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Belleville, O'Fallon, Shiloh, Waterloo, Mascoutah, Pevely, Lebanon,
Freeburg, Herculaneum, New Baden, Barnhart, Scott AFB, Smithton, New
Athens, Marissa, Valmeyer, Cedar Hill Lakes, Fountain, New Design and
Horine.
This also includes Sandy Creek Covered Bridge Historic Site and Gov.
Dunklin's Grave Historic Site.
This includes the following highways...
Interstate 64 in Illinois between exits 19 and 27.
Interstate 55 in Missouri between exits 178 and 185.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3826 9060 3831 9069 3834 9064 3837 9014
3852 8993 3866 8979 3865 8971 3822 8970
TIME...MOT...LOC 1048Z 274DEG 32KT 3876 8964 3860 8981 3843 9032
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin588
WWUS53 KLSX 171058
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
558 AM CDT Fri Jun 17 2022
MOC099-171108-
/O.CAN.KLSX.SV.W.0102.000000T0000Z-220617T1115Z/
Jefferson MO-
558 AM CDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and southwestern Illinois.
LAT...LON 3825 9037 3828 9036 3831 9025 3834 9001
3844 8979 3853 8971 3822 8970
TIME...MOT...LOC 1058Z 306DEG 40KT 3855 8954 3839 8971 3822 9022
$$
ILC133-163-171115-
/O.CON.KLSX.SV.W.0102.000000T0000Z-220617T1115Z/
Monroe IL-St. Clair IL-
558 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR CENTRAL MONROE AND SOUTHEASTERN ST. CLAIR COUNTIES...
At 558 AM CDT, severe thunderstorms were located along a line
extending from Germantown to 6 miles south of New Memphis to 6 miles
southwest of New Design, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Waterloo, New Athens, Marissa, Valmeyer, New Design, St. Libory,
Lenzburg, Hecker, Fayetteville, Madonnaville, Wartburg, Burksville,
Monroe City and Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3825 9037 3828 9036 3831 9025 3834 9001
3844 8979 3853 8971 3822 8970
TIME...MOT...LOC 1058Z 306DEG 40KT 3855 8954 3839 8971 3822 9022
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin040
WWUS53 KLSX 171101
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
601 AM CDT Fri Jun 17 2022
ILC133-171111-
/O.CAN.KLSX.SV.W.0102.000000T0000Z-220617T1115Z/
Monroe IL-
601 AM CDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
south central and southwestern Illinois.
LAT...LON 3823 8990 3827 8992 3829 8992 3828 8991
3828 8990 3831 8991 3831 9003 3837 8991
3840 8977 3845 8971 3822 8970
TIME...MOT...LOC 1101Z 274DEG 32KT 3855 8952 3839 8969 3822 9020
$$
ILC163-171115-
/O.CON.KLSX.SV.W.0102.000000T0000Z-220617T1115Z/
St. Clair IL-
601 AM CDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SOUTHEASTERN ST. CLAIR COUNTY...
At 601 AM CDT, severe thunderstorms were located along a line
extending from Germantown to 6 miles south of New Memphis to near New
Design, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
New Athens, Marissa, St. Libory, Lenzburg and Fayetteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3823 8990 3827 8992 3829 8992 3828 8991
3828 8990 3831 8991 3831 9003 3837 8991
3840 8977 3845 8971 3822 8970
TIME...MOT...LOC 1101Z 274DEG 32KT 3855 8952 3839 8969 3822 9020
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:39 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 17, 3:39 AM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
339 AM CDT Fri Jun 17 2022
.SHORT TERM... (Through Late Tonight)
Issued at 332 AM CDT Fri Jun 17 2022
An elongated MCS stretched from west-central IL across northern
MO into southeast NE. The bowing portion of the MCS across
northeast MO has a well-defined cold pool at this time. Forward
propagating Corfidi Vectors support the observed SE motion thus
far, and effective shear of 25 kts or so should be sufficient to
maintain the MCS as it tracks SEWD this morning through a
reservoir of very unstable air featuring MLCAPE of 3500+ J/KG.
The heart of the MCS is expected to track along and north of I-70
in MO and I-64 in IL. It appears the predominant threat with the
MCS will be damaging winds, although a localized threat of heavy
rain and flash flooding is possible as well in association with
training within the warm advection wing and possibly trailing NW-
SE convection. Given the current motion along with some of the
CAM, guidance the heart of the MCS should pass to the east of the
CWA by 13z or so.
Outflow with the MCS will bring some cooling along with lower dew
points this morning, and then the cold front will begin to push
southward this afternoon bringing slightly cooler air and lower
dew points as well. Cumulatively much of the area will see reduced
heat and humidity from yesterday and only parts of central MO
into southeast MO will still flirt with dangerous heat index
values. The heat advisory issued yesterday and valid until early
this evening captures this area well.
The cold front will slide through southern MO and southern IL this
evening in response to deepening of the upper trof from eastern
Canada through the northeast quarter of the Nation. At this time I
have kept the forecast dry this evening with very limited
convergence indicated with the front. Otherwise the aforementioned
deepening eastern trof will allow surface high pressure to build
into the area and bring cooler and drier/less humid air.
Glass
.LONG TERM... (Saturday through Thursday)
Issued at 332 AM CDT Fri Jun 17 2022
A slowly progressive omega block will dominate the CONUS this
weekend with a prominent upper trof along the eastern seaboard,
and the upper ridge/upper high having retrograded initially by
Saturday to a position centered through the Plains into Canada.
The upper ridge axis and upper high will slowly progress eastward
into the Mississippi Valley on Sunday. The deep eastern trof
however will exert the greatest influence bringing the center of a
prominent building surface high/low level anticyclone into the
Great Lakes/Ohio Valley on Saturday, with the center of this high
shifting slowly east on Sunday. The high pressure system will
dominate weekend weather with easterly low level flow, and cooler
and less humid air on Saturday. A slight moderation of
temperatures is expected on Sunday however the lower dew
point/lower humidity air will persist as surface flow remains
easterly. Low temperatures on Sunday morning will actually be
below normal, and some 15-20 degrees cooler than mins experienced
much of this week.
The deterministic models and ensembles are in exceptionally good
agreement with the evolution of the large scale pattern next week
with the upper high intensifying Monday-Tuesday as it takes up
residence over the lower MS Valley. Large scale subsidence
attendant with the high, along with the return of low level south-
southwest flow will bring a return of dangerous heat. At this
point in time, while we will see a return of hot temperatures
generally in the 95- 100 range on Monday and especially Tuesday,
the dew points and thus humidity look less than what we saw this
week.
By midweek the upper high expands and the center shifts further
south as the westerlies become established across the northern
tier of the CONUS. This pattern evolution will likely bring an
east-west cold front either into the area by Wednesday or wavering
just to our north, along with associated shower and storms
chances.
Glass
&&
.AVIATION... (For the 06z TAFs through 06z Friday Night)
Issued at 1150 PM CDT Thu Jun 16 2022
Showers and thunderstorms are still expected to move southeast
into the region from eastern Nebraska overnight into the morning
hours tomorrow. Additional thunderstorm development is possible
overnight along the stalled frontal boundary stretching from KMCI
to KHAE to KBMI. Both chances for thunderstorms will impact the
terminals between 08 and 13Z. MVFR flight conditions due to heavy
rain and lower cigs. Once thunderstorms move out of terminals,
conditions will improve to VFR flight conditions and remain there
through the remainder of the TAF period.
Winds will slowly shift from the southwest to the north as the
boundary slides southward overnight and through the day tomorrow.
SPECIFICS FOR KSTL:
Showers and thunderstorms are expected to move into the terminal
area overnight into the morning tomorrow, largely between 9 and
13Z. MVFR flight conditions are possible underneath individual
thunderstorms from heavy rain and lowering cigs. Conditions will
improve to VFR flight conditions once the thunderstorms exit the
area. Winds will shift from the southwest to the north through the
morning.
MRM
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 8 PM CDT this evening for Cole MO-Crawford
MO-Gasconade MO-Iron MO-Madison MO-Moniteau MO-Osage MO-
Reynolds MO-Washington MO.
IL...None.
&&
WFO LSXHazardous weather outlook, Jun 17, 4:02 AM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 402 AM CDT Fri Jun 17 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-180915- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 402 AM CDT Fri Jun 17 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms, some strong to severe with damaging winds, will impact parts of northeast, central and east central Missouri and western Illinois early this morning. Locally heavy rain is possible with these storms as well. A heat advisory remains in effect through early this evening for southeast Missouri and parts of central Missouri due to dangerous levels of heat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Dangerous heat returns next week with heat index values in excess of 100 degrees across parts of the area on Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for parts of northeast and east central Missouri and western Illinois this morning. Glass
In the hours before
Local storm report, Jun 17, 3:41 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
341 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM TSTM WND GST 1 SSE MONROE CITY 39.64N 91.72W
06/17/2022 M74 MPH MONROE MO MESONET
MISSOURI MESONET.
&&
BRITTLocal storm report, Jun 17, 3:53 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM TSTM WND DMG CENTER 39.51N 91.53W
06/17/2022 RALLS MO 911 CALL CENTER
TREE DOWN ON HOUSE IN CENTER. TREE DOWN ON
HIGHWAY HH NORTH OF NEW LONDON AND MULTIPLE
REPORTS OF POWER OUT IN HANNIBAL.
&&
BRITTLocal storm report, Jun 17, 4:48 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
448 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG 1 WNW MEXICO 39.17N 91.88W
06/17/2022 AUDRAIN MO EMERGENCY MNGR
POWER LINE REPORTED DOWN ON EAST LIBERTY
STREET AND MINOR HOUSE DAMAGE DUE TO DOWNED
TREES IN MEXICO..
&&
BRITTLocal storm report, Jun 17, 4:49 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG HANNIBAL 39.70N 91.38W
06/17/2022 MARION MO FIRE DEPT/RESCUE
MATURE TREE WITH FOLIAGE UPROOTED AND FELL
INTO HOUSE. NO CONSIDERABLE STRUCTURAL
DAMAGE REPORTED.
&&
LSJLocal storm report, Jun 17, 4:54 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
454 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND DMG LADDONIA 39.24N 91.65W
06/17/2022 AUDRAIN MO EMERGENCY MNGR
TREE BLOCKING BOTH LANES OF KK.
&&
BRITTLocal storm report, Jun 17, 5:05 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 AM CDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM TSTM WND DMG 1 ENE OVERLAND 38.70N 90.36W
06/17/2022 ST. LOUIS MO TRAINED SPOTTER
TREE LIMB ESTIMATED TO BE ABOUT 8 INCHES IN
DIAMETER FALLEN FROM TREE.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 3:36 AM CDT | Flash Flood Warning | LSX | Adams, Brown | 3 hr |
| Jun 17, 3:38 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 52 min |
| Jun 17, 3:59 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey | 46 min |
| Jun 17, 4:04 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 41 min |
| Jun 17, 4:40 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin, Madison | 65 min |
| Jun 17, 5:10 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Madison, Montgomery | 50 min |
| Jun 17, 5:23 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 37 min |
| Jun 17, 5:32 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion, Washington | 73 min |
| Jun 17, 5:45 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 60 min |
| Jun 16, 9:18 PM CDT | Areal Flood Advisory | LSX | Monroe | 3 hr |
| Jun 16, 10:09 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 36 min |
| Jun 16, 10:36 PM CDT | Areal Flood Advisory | LSX | Monroe | 114 min |
| Jun 17, 1:49 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 41 min |
| Jun 17, 2:40 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 50 min |
| Jun 17, 3:02 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Monroe, Ralls, Shelby | 43 min |
| Jun 17, 3:11 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2022Severe Thunderstorm Warnings in Missouri, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.